# SDR SCNA20240309091

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 R-Lbl 44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 987 FLOOR BEAM AT AFT WET AREA LBL44 TO RBL44 WL208. AIRCRAFT ARRIVED WITH CORROSION DAMAGE ON A PREVIOUS REPAIR THAT WAS ACCOMPLISHED TO THE TOP OF BS 987 FLOOR BEAM. FLOOR BEAM IS REPAIRABLE BY REPLACEMENT DUE TO NO ALLOWABLE DAMAGE FOR BS 987 FLOOR BEAM TOP CHORD REPAIR PARTS IN SRM REMOVED AND REPLACED BS 987 FLOOR BEAM TOP CHORD REPAIR PARTS, LBL 44 TO RBL 44, WL 208 PER SRM 53-70-51-2R-4 REPAIR 4
